# SDR NSVA2011045

- Difficulty date: March 3, 2011
- Submitted: March 4, 2011
- Operation: Air carrier
- Aircraft: N202WQ
- Make and model: Bombdr DHC8402
- Aircraft serial: 4202
- Aircraft time: 6,300 hours, 6,105 cycles
- System (JASC): 3234 · Landing Gear Selector
- Part: Selector Valve
- Part number: 483003
- Part serial: FAH0321
- Condition: Malfunctioned
- Location: Cockpit
- Part time: 6,302 hours
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: L

## Discrepancy

WHEN GEAR HANDLE WAS SELECTED DOWN DURING APPROACH 3 RED LIGHTS ILLUMINATED WITH THE LANDING GEAR INOPERATIVE CAUTION LIGHT ALSO ILLUMINATED.  THE QRH WAS PERFORMED AND THE LANDING GEAR EXTENDED.  THE LANDING GEAR SELECTOR VALVE WAS REPLACED IAW Q400 AMM 32-31-06.  ALL FUNCTIONAL CHECKS WERE SATIFACTORY AND AIRCRAFT WAS RETURNED TO SERVICE.
